# SDR UIEA2021093002150

- Difficulty date: September 23, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU FAULT, 3 ATTEMPTS TO START UNSUCCESSFUL APU ECU INTERROGATED AND NO FAULTS. APU SUCCESSFULLY STARTED IAW AMM 49-11-00. OK FOR SERVICE.
